# SDR MWEA98866

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99155047
- Condition: Bent
- Location: Bs 980-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL BENT FROM STATION 980 TO 996 AT L28L.  MAINTENANCE REMOVED AND REPLACED INTERCOSTAL.
